# SDR SWAA2015030337056

- Difficulty date: January 12, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 42,871 hours, 19,859 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Support Channel
- Part number: 186A100034
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER ON SUPPORT CHANNEL FOR ELEVATOR BALANCE PANEL AT REAR SPAR FAIL SAFE CHORD BETWEEN STAB STATION 129.50 TO 138.70.  REPAIRED CHANNEL IAW EA.
